# SDR SIMA20130910003

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 24,594 hours, 21,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82311
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING CEILING EMERGENCY EXIT SIGN INOPERATIVE, AFT SIDE.  R & R  SIGN IAW AMM 33-50-13.  OPS CHECKED GOOD.
